Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 597650, 8 pages
http://dx.doi.org/10.1155/2014/597650
Research Article

Rough Operations and Uncertainty Measures on MV-Algebras

Institute of Mathematics and Finance, Sichuan University of Arts and Science, Dazhou, Sichuan 635000, China

Received 10 February 2014; Revised 13 May 2014; Accepted 13 May 2014; Published 11 June 2014

Academic Editor: Morteza Rafei

Copyright © 2014 Maosen Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maosen Xie, “Rough Operations and Uncertainty Measures on MV-Algebras,” Journal of Applied Mathematics, vol. 2014, Article ID 597650, 8 pages, 2014. https://doi.org/10.1155/2014/597650.